Introduction

Hello,

I was on here last year but due to chronic ill health and hospitalization I was unable to communicate with people but when I got home and got on the computer, I found out that my account had been hacked so had to report and create a new account.

I have a multitude of chronic ill health from COPD with the onset of emphysema, wheelchair and housebound on home oxygen, abdominal issues and on home nutrition with a CVC line, congested blood flow disorder in lower legs and feet due to unable to walk or stand, Three TIA's, and one small stroke and just been diagnosed with LV dysfunction as well as a LVH prior to Christmas and now waiting for Echocardiogram of which is next month. Apart from that, I'm breathing' well, just about anyway. I want to ask, with my heart the way it is and having issues with my lungs of which may I add, I'm in the late stages, does it increase fatigue and sleeping longer as I am getting extremely more tired for the last few months?

Geraint.

7 Replies

oldestnewest
  • Welcome back Geraint, sorry to hear of your poor health for the past year, hopefully it is settling down. I would expect with the problems you have you would be extremely fatiguedand tired. Take care and keep warm xx

  • Morning Geraint, what a lot you have to cope with and l would say yes, heart and lung problems would cause you to be very tired. Good luck with the echo next month. Xxxx

  • Hi G_M70 just like to welcome you back.

    You certainly have more than you fair share of problems and the fatigue you are suffering from could be caused by your illnesses, medication or a mixture of both.

    Good Luck with your Echocardiogram.

    Wishing you better health.

    John

  • Welcome back Geraint, sorry to hear the last year hasn't been kind to you. It's good your back though so hopefully your feeling a little better. Fatigue is something most of us suffer from when we get to end stage (I detest that way of putting it, as it can go on for many many years) Pace yourself and do what you are comfortable with was the advice I was given, I found it helped mentally as well, as it doesn't make me feel like a lazy so and so any more! You take care. Love S Xx

  • Welcome back Geraint, and I'm so sorry you've had such poor health and so much to contend with over the last year.

    As everyone has said, fatigue and tiredness are very common with heart and lung issues. In fact they're common symptoms for any ill person. Make sure you try to eat, a little and often to give you some energy, and do drink, even if it's only sips at a time. Becoming even a little dehydrated will increase your fatigue.

    Take care of yourself, love Sue x

  • Evening Everyone.

    Thank you all for your kind responses, you are all too kind and appreciate your support. I have to admit, it's taking its toll a little and it has reduced me to spending more time in bed for the last several weeks due to me being unable to sit in my wheelchair long enough. Although my family and I know what's happening, it is getting frustrating for all concerned and the care company have stressed their concerns to my clinician teams but I do feel frustrated with myself because I have gone from being a very active happy person in a wheelchair to finding even the easiest of tasks an uphill struggle. I know I am not alone with these issues but do feel that things are getting too much to deal with.

  • Morning,

    I've only just seen your reply of two days ago. It's a bit complicated but you replied to yourself so no-one would have seen it unless they'd been reading through.

    You sound sad, frustrated, worried and a little frightened. Is there anything I can do, or suggest, or is there anything you want to chat about? You can send me a private message if you'd prefer.

    It's very hard when you have lots of complex issues. You lose the person you were and want to be. But we are here. You could always send another post, perhaps telling us a bit more about your problems. It might help you if you could just talk about it.

    Love, Sue x

You may also like...